- This article describes the quenched localisation behaviour of the Bouchaud trap model on the integers with regularly varying traps. In particular, it establishes that for almost every trapping landscape there exist arbitrarily large times at which the system is highly localised on one site, and also arbitrarily large times at which the system is completely delocalised.
- Publication status:
- Peer review status:
- Peer reviewed
- Accepted Manuscript
- Research Institute for Mathematical Sciences, Kyoto University Publisher's website
- RIMS Kokyuroku Bessatsu Journal website
- Publication date:
- Acceptance date:
- Pubs id:
- Local pid:
- Copyright holder:
- 2017 Research Institute for Mathematical Sciences, Kyoto University. All rights reserved.
- Copyright date:
© 2016 Research Institute for Mathematical Sciences, Kyoto University. All rights reserved. The manuscript originally appeared in RIMS Kôkyûroku Bessatsu B59 (2016), pp.305-320